Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On sectional genus of quasi-polarized 3-folds


Author: Yoshiaki Fukuma
Journal: Trans. Amer. Math. Soc. 351 (1999), 363-377
MSC (1991): Primary 14C20; Secondary 14J99
MathSciNet review: 1487615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X$ be a smooth projective variety over $\mathbb{C}$ and $L$ a nef-big (resp. ample) divisor on $X$. Then $(X,L)$ is called a quasi-polarized (resp. polarized) manifold. Then we conjecture that $g(L)\geq q(X)$, where $g(L)$ is the sectional genus of $L$ and $q(X)=\operatorname{dim}H^{1}(\mathcal{O}_{X})$ is the irregularity of $X$. In general it is unknown whether this conjecture is true or not, even in the case of $\operatorname{dim}X=2$. For example, this conjecture is true if $\operatorname{dim}X=2$ and $\operatorname{dim}H^{0}(L)>0$. But it is unknown if $\operatorname{dim}X\geq 3$ and $\operatorname{dim}H^{0}(L)>0$. In this paper, we prove $g(L)\geq q(X)$ if $\operatorname{dim}X=3$ and $\operatorname{dim}H^{0}(L)\geq 2$. Furthermore we classify polarized manifolds $(X,L)$ with $\operatorname{dim}X=3$, $\operatorname{dim}H^{0}(L)\geq 3$, and $g(L)=q(X)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14C20, 14J99

Retrieve articles in all journals with MSC (1991): 14C20, 14J99


Additional Information

Yoshiaki Fukuma
Affiliation: Department of Mathematics, Faculty of Science, Tokyo Institute of Technology, Oh-okayama, Meguro-ku, Tokyo 152, Japan
Address at time of publication: Department of Mathematics, College of Education, Naruto University of Education, Takashima, Naruto-cho, Naruto-shi 772-8502, Japan
Email: fukuma@naruto-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02235-7
PII: S 0002-9947(99)02235-7
Received by editor(s): February 5, 1997
Article copyright: © Copyright 1999 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia